# SDR DALA2018062504189

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 53,932 hours, 17,960 cycles
- Engine: PW2043
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE POPPING NOISE REPORTED BY TOWER AND OTHER AIRCRAFT.  INSPECTED BOTH ENGINE INLETS AND OUTLETS, MASTER CHIP DETECTORS AND MCD'S IAW AMM 79-21- NTF.  DOWNLOADED PCMCIA CARD BUT CARD UNABLE TO LOAD, R & R PCMCIA CARD IAW AMM 31-36. FOUND EPCS MESSAGE FOR NR 1 ENGINE, S-PDIU, S-274-18, S-275-15 AND S-354-29 IAW FIM 77-35 / FIM 71-01.  REPLACED EEC ALTTERNATOR STATOR AND EEC IAW AMM 73-21. OPS TESTED OK. R & R THE 14TH STAGE BLEED VALVE IAW AMM 75-32.  R & R NR 1 ENGINE ALTERNATOR OIL SEALS IAW AMM 72-61. INSTALLED THE STATOR IAW AMM 73-21. PERFORMED HIGH POWER RUN AND NO LEAKS NOTED.
